# SDR SIMA200230329

- Difficulty date: October 26, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, FOUND STRINGER 19R WAS FOUND TO BE CHAFED BEYOND SRM LIMITS AT SKIN JUNCTION 05.  BLENDED CHAFED AREA AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO DEFECTS NOTED.  FABRICATED A DOUBLER ANGLE, TWO SHIMS. REPAIR DONE IAW EMB 145 SRM (145/1142, CHAPTER 53, REV 19) 53-24-02, AND STANDARD SRM PRACTICES.  (M)
